A 10 yrs old male child presented in OPD with this patch and itching also affect on left cheek since 1 month what's Rx and Dx

4 Likes

LikeAnswersShare

T. Versicolor Ointment candid

Tinia versicolor. A common fungal infection that causes small, discoloured patches of skin. Pityriasis versicolor is caused by an overgrowth of yeast on the skin. It most often affects teens and young adults. The condition isn't contagious. It is caused by the dimorphic, lipophilic organisms in the genus Malassezia, formerly known as Pityrosporum. Micanazole + Clovetasol + Salicylic acid. Itaconazole 100 mg 1 tab OD.x 3 weeks.

Thanku sir
0

T.versicolar

Obviously Tinea versicolar Pityriasis versicolar Tabs fluconazole 150mg 1weekly Ointment clotrimazole locally Tabs foristal1bd

Thanku sir
0

View 1 other reply

Tinea versicular Pitirias alba Psoriasis Hypopigmentation due to steriod or tiger balm

Thanku sir
0

Tinea corporis infection

? PTYRIASIS VERSICOLOR.. NEED'S.. KETOCONAZOLE..SHAMPOO.. FLUCONAZOLE 50 MG WKLY .. 6..DOSES..

Tnx Dr Vipin Bihari Jain sir
0

View 2 other replies

Looks like Tinea versicolor Rx Luliconazole oint Tab Atarax

Vitamin deficiency and tenia corporis... treat with antifungal cream and vitamin b-complex with C and vitamin E.

Tinea versicolor Adv Local antifungal ointment application

Thank you doctor
0
Load more answers